# SDR AALA202301306232

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 28,923 hours, 4,589 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7001330H04
- Part serial: AAEF003176
- Condition: Faulted
- Location: Nr 1
- Part time: 19,646 hours, 2,445 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ELEC GEN DRIVE L1 LIGHT ILLUMINATED. AIRCRAFT AIR INTERRUPTED BACK TO MIA. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED L1 VARIABLE FREQUENCY STARTER GENERATOR IAW AMM 24-21-09-00B.
